JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FORMULAS DEDUCIBLE FROM A GENERALIZATION OF GOTTLIEB POLYNOMIALS IN SEVERAL VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 4,  2012, pp.603-614
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.4.603
 Title & Authors
FORMULAS DEDUCIBLE FROM A GENERALIZATION OF GOTTLIEB POLYNOMIALS IN SEVERAL VARIABLES
Choi, Junesang;
  PDF(new window)
 Abstract
Gottlieb polynomials were introduced and investigated in 1938, and then have been cited in several articles. Very recently Khan and Akhlaq introduced and investigated Gottlieb polynomials in two and three variables to give their generating functions. Subsequently, Khan and Asif investigated the generating functions for the -analogue of Gottlieb polynomials. In this sequel, by modifying Khan and Akhlaq`s method, Choi presented a generalization of the Gottlieb polynomials in variables to present two generating functions of the generalized Gottlieb polynomials . Here, we show that many formulas regarding the Gottlieb polynomials in m variables and their reducible cases can easily be obtained by using one of two generating functions for Choi`s generalization of the Gottlieb polynomials in m variables expressed in terms of well-developed Lauricella series .
 Keywords
Pochhammer symbol;Generating functions;Generalized hypergeometric function ;(Generalized) Gottlieb polynomials;Lauricella series;
 Language
English
 Cited by
 References
1.
P. Appell, Sur les series hypergeometriques de deux variables, et sur des equations differentielles lineaires aux derivees partielles, C. R. Acad. Sci. Paris 90 (1880), 296-298.

2.
P. Appell and J. Kampe de Feriet, Fonctions Hypergeometriques et Hyper-spheriques; Polynomes d'Hermite, Gauthier - Villars, Paris, 1926.

3.
J. Choi, A generalization of Gottlieb polynomials in several variables, Appl. Math. Letters 25 (2011), 43-46.

4.
J. Choi, q-Extension of a generalization of Gottlieb polynomials in two variables, J. Chungcheong Math. Soc. 25 (2012), 253-265. crossref(new window)

5.
J. Choi, q-Extension of a generalization of Gottlieb polynomials in three variables, Honam Math. J. 34 (2012), 327-340. crossref(new window)

6.
A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill Book Company, New York, Toronto and London, 1953.

7.
M. J. Gottlieb, Concerning some polynomials orthogonal on a finite or enumerable set of points, Amer. J. Math. 60(2) (1938), 453-458. crossref(new window)

8.
M. A. Khan and M. Akhlaq, Some new generating functions for Gottlieb polynomials of several variables, International Trans. Appl. Sci. 1(4) (2009), 567-570.

9.
M. A. Khan and M. Asif, A note on generating functions of q-Gottlieb polynomials, Commun. Korean Math. Soc. (2011), Article in press.

10.
G. Lauricella, Sulle funzioni ipergeometriche a piu variabili, Rend. Circ. Mat. Palermo 7 (1893), 111-158. crossref(new window)

11.
E. D. Rainville, Special Functions, Macmillan Company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.

12.
H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane, and Toronto, 1985.

13.
H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane, and Toronto, 1984.